# SDR USAA2012020700016

- Difficulty date: February 1, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 56,079 hours, 36,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - CRACK ON STRINGER TIE CLIP AT BS 500A, S22R.  REPLACED STRINGER TIE CLIP AT BS 500A, S22R IAW B737-400 SRM 51-40-02-0G, FIGURES 8 & 12.
